advertisement
Question
Posted by: leonie | 2010/08/10

Provera

Hi Doc

my dr gave me provera to induce my periods, he gave me 5mg to take 2 x a day for five days.But it''s been 9 days now since I took my last pill. Could there be something wrong? I took a home pregnancy test but it came back negative.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Leonie
Provera usually causes a menstrual bleed but may not if the endometrium (inside layer of the uterus) is very thin. I think you should do a blood pregnancy test, if negative, you could maybe go on to a combined contraceptive tablet for a month or two to just get you into a cycle again. If you have not been menstruating at all you may need a gyne examination to look for possible causes like an ovarian cyst.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/08/10

Hallo Leonie
Provera usually causes a menstrual bleed but may not if the endometrium (inside layer of the uterus) is very thin. I think you should do a blood pregnancy test, if negative, you could maybe go on to a combined contraceptive tablet for a month or two to just get you into a cycle again. If you have not been menstruating at all you may need a gyne examination to look for possible causes like an ovarian cyst.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement